# SDR CALA2017080802479

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5323131920000
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL SUPPORT BRACKET BETWEEN FRAMES 25A - 26 HAS HOLES REAM TO MAX. DIA. WITH CORROSION STI LL PRESENT.   REMOVED AND REPLACED FWD CARGO DOOR SILL SUPPORT BRACKET IAW  SRM 51-42-11-001, REV 118, 51-44-11-001, 51-72- 11-911-001, 51-72-11-911-002, AND 51-49-00-001.
